MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. LIVEWIRE ELECTROPHYSIOLOGY CATHETER DUO-DECAPOLAR (20 ELECTRODES), SUPER LARGE; CATHETER, STEERABLE

ST. JUDE MEDICAL, INC. LIVEWIRE ELECTROPHYSIOLOGY CATHETER DUO-DECAPOLAR (20 ELECTRODES), SUPER LARGE; CATHETER, STEERABLE
Model Number 401904
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 10/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
Related manufacturer reference numbers: 3008452825-2020-00567; 2182269-2020-00093.During a right ventricular outflow tract premature ventricular contraction ablation, a pericardial effusion was observed and the procedure was cancelled.While ablating the anterior aspect, hypotension was noted, and a pericardial effusion was found via ultrasound.The case was abandoned, and a pericardiocentesis was performed to stabilize the patient.
 
Additional Manufacturer Narrative
An event of pericardial effusion was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Per the ifu, cardiac perforation is a known risk during the use of this device.

Brand Name
LIVEWIRE ELECTROPHYSIOLOGY CATHETER DUO-DECAPOLAR (20 ELECTRODES), SUPER LARGE
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key10800567
Report Number2182269-2020-00094
Device Sequence Number14392952
Product Code DRA
UDI-Device Identifier05414734202534
UDI-Public05414734202534
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K022380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/30/2023
Device Model Number401904
Device Catalogue Number401904
Device Lot Number7524291
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/16/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿; FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿; AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿; FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age42 YR
Patient Weight112